# SDR 08FDEA02090

- Difficulty date: June 2, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB126331
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD LOWER L/E PANEL 516 DB IS CHAFED AT THE CONTACT SURFACE.  REMOVED PANEL.  BLENDED OUT CHAFFED AREA.  FABRICATED; PRIMED & BONDED THE   REPAIR DOUBLER  IAW SRM 57-00-01 VOL II PG 31 & EA 8-5720-118511.   EDGE SEALED, PRIMED & PAINTED IAW SRM 51-71-00 VOL II & EA 8-5720-118511.   INSTALLED PANEL IAW SRM 51-31-01 VOL II & EA 8-5720-118511.
